Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 319269, 17 pages
Research Article

Construction Solutions of PDE in Parametric Form

Department of Applied Mathematics, Faculty of Computer Sciences, Moscow State University of Railway Engineering, 141400 Himki, Moscow region, Russia

Received 22 July 2008; Accepted 31 July 2009

Academic Editor: Attila Gilanyi

Copyright © 2009 Alexandra K. Volosova and Konstantin Alexandrovich Volosov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. A. Volosov, β€œGertsenovskie chteniya,” in Proceedings of Gertsen Readings Conference, St. Petersburg, Fla, USA, April 2006.
  2. K. A. Volosov, β€œConstruction of solutions of quasilinear parabolic equations in parametric form,” Differential Equations, vol. 43, no. 4, pp. 507–512, 2007. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. K. A. Volosov, , Doctoral dissertation, MIEM, Moscow, Russia, 2007,
  4. K. A. Volosov, β€œFormulas for the exact solutions of quasilinear partial differential equations in implicit form,” Rossiĭskaya Akademiya Nauk. Doklady Akademii Nauk, vol. 418, no. 1, pp. 11–14, 2008. View at Google Scholar Β· View at MathSciNet
  5. Ya. B. Zeldovich, G. I. Barenblatt, V. B. Librovich, and G. M. Makhviladze, Mathematical Theory of Combustion and Explosion, Nauka, Moscow, Russia, 1980. View at MathSciNet
  6. V. P. Maslov, V. G. Danilov, and K. A. Volosov, Mathematical Modeling of Heat and Mass Transfer Processes (Evolution of Dissipative Structures), Nauka, Moscow, Russia, 1987. View at MathSciNet
  7. V. G. Danilov, V. P. Maslov, and K. A. Volosov, Mathematical Modelling of Heat and Mass Transfer Processes, vol. 348 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995. View at MathSciNet
  8. A. N. Kolmogorov, I. G. Petrovskii, and I. S. Piskunov, β€œA study of the diffusion equation with increase in the quantity of matter, and its application to a biological problem,” Moscow State University Bulletin A, vol. 1, no. 6, pp. 1–25, 1937. View at Google Scholar
  9. K. A. Volosov, β€œConstruction of solutions of quasilinear parabolic equations in parametric form,” Sibirskii Journal of Industrial'noi Matematiki, vol. 11, no. 2(34), pp. 29–39, 2008, English translation in Journal of Applied and Industrial Mathematics. View at Google Scholar